# SDR CALA2000457

- Difficulty date: May 6, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, F/S 1212 LONGERON 30 SHEAR TIE HAS 3 INCHES OF CORROSION. REMOVED SHEAR TIE IAW SRM 51-30-2. INSTALLED NEW SHEAR TIE IAW SRM 51-30-2.
